Extension rates across the northern Shanxi Grabens, China, from Quaternary geology, seismicity and geodesy

Middleton, TA, Elliott, JR orcid.org/0000-0003-2957-4596, Rhodes, EJ et al. (5 more authors) (2017) Extension rates across the northern Shanxi Grabens, China, from Quaternary geology, seismicity and geodesy. Geophysical Journal International, 209 (2). pp. 535-558. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Authors, 2017. This article has been accepted for publication in Geophysical Journal International. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: Geomorphology; Earthquake hazards; Palaeoseismology; Continental tectonics: extensional; Kinematics of crustal and mantle deformation
Dates:
  • Published: May 2017
  • Accepted: 20 January 2017
  • Published (online): 27 January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Feb 2017 14:11
Last Modified: 11 Jun 2019 21:46
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/gji/ggx031

Share / Export

Statistics